ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Bhattacharyya, T and Sau, H (2022) INTERPOLATING SEQUENCES AND THE TOEPLITZ–CORONA THEOREM ON THE SYMMETRIZED BIDISK. In: Journal of Operator Theory, 87 (2). pp. 435-459.

Ray, A and Roy, S and Bagchi, S and Sain, D (2020) Extreme contractions on finite-dimensional polygonal banach spaces. II. In: Journal of Operator Theory, 84 (1). pp. 127-137.

Bhat, Rajarama BV and Bhattacharyya, Tirthankar (2002) A Model Theory For $q$-Commuting Contractive Tuples. In: Journal of Operator Theory, 47 (1). pp. 97-116.

This list was generated on Thu Apr 18 23:57:01 2024 IST.